VIAGRA IN LARGES DOSES CAN CAUSE VISUAL PROBLEMS: FRONTIERS IN NEUROLOGY

Feb 11, 2020

By Jane Brown

Share on

Viagra, a popular drug for the treatment of erectile dysfunction, has caused people to experience visual problems lasting over 24 hours, when taken in large doses.

More than 17 cases of visual problems were reported in Turkey in men between 38 and 57 years.

All 17 people had taken the maximum dose of Viagra (100 milligrams) within 24 hours of experiencing visual problems.

Problems included blue coloured vision, red-green colour blindness, blurry vision, and unusual brightness.

After 21 days, visual problems resolved in all 17 people.

No long term effect has been seen.

The article suggests a small group of people are at risk of visual problem and so it is better to start with Viagra in small doses and increase as needed.

The research is in Frontiers in Neurology.

(ABC)

Zoomer Kids
You Don't Have To Be A Zoomer To Love Zoomer Radio.
Check out what the Kids have to say!
Join Our Fan Club
Coverage Area
Downtown Toronto
96.7FM
Toronto HD
96.3 HD-2
Kingston to Windsor, Parry Sound to Pittsburgh
AM740
ZoomerRadio Logo

Recently Played: